Apr 20, 2004
Hello, I have been on meds(combivir and Kaletra) for 6 months now. My vl is undect. and my tcell is 450. My viral was up to 170,000 and tcell at 301 earlier this year. My question is..I am having some very werid pain like feeling in my knees. The pain is so intense at times..it feels like someone is putting a live electric wire to my knee for a few seconds..then its gone...then back..then gone..but the pain does not linger. Could this be neuroapthy? Thanks so much
| Response from Dr. Henry
It is possible that the symptoms you describe could be due to HIV neuropathy but the location and nature of the pain would be unusual for standard HIV related or drug related neuropathy (usually involving the toes/feet first before the knees). I would discuss with your HIV specialist to see if any additional evaluation should be performed. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Feet Could I Have Acute HIV Infection
- Fatigue After Breast Sucking Worried I Have HIV
- Jock Itch After Swallowing Cum Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Shingles After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.